# SDR JJBA20140718020

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,856 hours, 33,677 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NUMBER 2 OIL PRESS FLUX IN FLIGHT 0-35PSI.  NO WARNING LIGHT NOTED.  R & R NR 2 ENG OIL PRESS TRANSMITTER.
